# SDR AALA202209141052

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737
- Aircraft serial: 40765
- Aircraft time: 33,452 hours, 13,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR  SLIDE GIRT BAR CLIP LOOSE R1. TIGHTENED R1 GIRT BAR CLIP PER SRM 51-40-02.
